# SDR ASAA1058045

- Difficulty date: July 8, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 12,709 hours, 3,779 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 4798
- Condition: Faulty
- Location: Ac Pack
- Part time: 15,621 hours, 8,640 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL.  EXTINGUISHES ON RESET.  CONFIRMED FAULT.  ACCOMPLISHED LEFT PACK ZONE TEMP CONTROLLER BITE FAULTS LEFT TCV.  REMOVED, REPLACED AND TESTED LEFT TCV IAW MM 21 62 00 & FIM 21 62 830.  SIGNIFICANT SYSTEM GROUND VERIFICATION ACCOMPLISHED PER FIM 21 62 830.
